Related Experiment Video
Updated: Nov 12, 2025

Endobronchial Ultrasound-guided Intratumoral Injection of Cisplatin for the Treatment of Isolated Mediastinal Recurrence of Lung Cancer
Published on: February 12, 2017
Complete response in a patient with lung cancer suffering from three pembrolizumab-induced immune-related adverse
Chihiro Mimura1, Motoko Tachihara1, Sentaro Kusuhara2
1Division of Respiratory Medicine, Department of Internal Medicine Kobe University Graduate School of Medicine Kobe Japan.
Abstract:
A 71-year-old man was diagnosed with squamous cell lung carcinoma with high expression of programmed cell death ligand 1 (PDL1) (cT4N1M1b stage IVA). He was treated with pembrolizumab, but 14 days later, he suffered from pembrolizumab-related retinal vasculitis as an immune-related adverse event (irAE). The symptoms were ameliorated by oral corticosteroids. We succeeded in switching to topical treatment as early as possible with the help of an ophthalmologist. Six months after discontinuing treatment with oral prednisolone, hypophysitis and thyroiditis occurred in six cycles of pembrolizumab. Finally, he suffered from three irAEs, but the antitumour effect resulted in a remarkable response.

